×

Stability theory for ordinary differential equations. (English) Zbl 0159.12002


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hale, J. K., Sufficient conditions for stability and instability of autonomous functional differential equations, J. Diff. Eqs., 1, 452-482 (1965) · Zbl 0135.30301
[2] Hale, J. K.; Infante, E. F., Extended dynamical systems and stability theory, (Proc. Natl. Acad. Sci., U. S. A., 58 (1967)), 504-509 · Zbl 0155.42301
[3] Hartman, P., Ordinary Differential Equations (1964), Wiley: Wiley New York · Zbl 0125.32102
[4] Hurt, J.SIAM J. Numerical Analy.; Hurt, J.SIAM J. Numerical Analy.
[5] LaSalle, J.; Lefschetz, S., Stability by Liapunov’s Direct Method with Applications (1961), Academic Press: Academic Press New York · Zbl 0098.06102
[6] LaSalle, J. P., Some extensions of Liapunov’s second method, IRE Trans. Circuit Theory, CT-7, 520-527 (1960)
[7] LaSalle, J. P., Asymptotic stability criteria, (Proceedings of the Symposia in Applied Math., Hydrodynamic Instability, Vol. 13 (1962), American Mathematical Society: American Mathematical Society Providence, Rhode Island), 299-307 · Zbl 0107.29303
[8] LaSalle, J. P., Liapunov’s second method, Stability Problems of Solutions of Differential Equations, (Proceedings of NATO Advanced Study Institute. Proceedings of NATO Advanced Study Institute, Padua, Italy (1966), Edizioni “Oderisi”: Edizioni “Oderisi” Gubbio), 95-106
[9] LaSalle, J. P., An invariance principle in the theory of stability, differential equations and dynamical systems, (Proceedings of the International Symposium. Proceedings of the International Symposium, Puerto Rico. Proceedings of the International Symposium. Proceedings of the International Symposium, Puerto Rico, Center for Dynamical Systems Technical Report 66-1 (1967), Academic Press: Academic Press New York), 277-286
[10] McShane, E. J., Integration (1947), Princeton Univ. Press: Princeton Univ. Press Princeton, New Jersey · Zbl 0323.60058
[11] Seibert, P., Stability in dynamical systems. Stability problems of solutions of differential equations, (Proceedings of NATO Advanced Study Institute. Proceedings of NATO Advanced Study Institute, Padua, Italy (1966), Edizioni “Oderisi”: Edizioni “Oderisi” Gubbio), 73-94
[12] Yoshizawa, T., Asymptotic behavior of solutions of a system of differential equations, Contrib. Diff. Eqs., 1, 371-387 (1963) · Zbl 0127.30802
[13] Yoshizawa, T., Stability Theory by Liapunov’s Second Method, (Publication No. 9 (1966), The Mathematical Society of Japan: The Mathematical Society of Japan Tokyo) · Zbl 0144.10802
[14] Zubov, V. I., Methods of A. M. Liapunov and their Applications (1964), Noordhoff: Noordhoff Amsterdam · Zbl 0115.30204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.